VOL. 24 · NO. 1 | May 2012
 
VIEW ALL ABSTRACTS +
Articles
Ryan Mullen
Missouri J. Math. Sci. 24 (1), 1-6, (May 2012) DOI: 10.35834/mjms/1337950495
KEYWORDS: 46J10
Kelly Blakeman, Emily Davis, Tamás Forgács, Katherine Urabe
Missouri J. Math. Sci. 24 (1), 7-23, (May 2012) DOI: 10.35834/mjms/1337950496
KEYWORDS: 26C10, 30C15
M. Lellis Thivagar, Nirmala Mariappan
Missouri J. Math. Sci. 24 (1), 24-36, (May 2012) DOI: 10.35834/mjms/1337950497
KEYWORDS: 54E55, 54C55
S. Al Ghour, S. Issa
Missouri J. Math. Sci. 24 (1), 37-53, (May 2012) DOI: 10.35834/mjms/1337950498
KEYWORDS: 54A05, 54A10, 54D10
Zhao Kewen, Hong-Jian Lai, Ju Zhou
Missouri J. Math. Sci. 24 (1), 54-66, (May 2012) DOI: 10.35834/mjms/1337950499
KEYWORDS: 05C38, 05C45
Zhenyu Guo, Min Liu, Mingming Chen
Missouri J. Math. Sci. 24 (1), 67-75, (May 2012) DOI: 10.35834/mjms/1337950500
KEYWORDS: 34K15, 34C10
Erkki Mäkinen, Timo Poranen
Missouri J. Math. Sci. 24 (1), 76-87, (May 2012) DOI: 10.35834/mjms/1337950501
KEYWORDS: thickness, outerthickness, arboricity, 05C10
U. S. Rajput, Surendra Kumar
Missouri J. Math. Sci. 24 (1), 88-95, (May 2012) DOI: 10.35834/mjms/1337950502
KEYWORDS: 76R99, 76W05
Missouri J. Math. Sci. 24 (1), 96-97, (May 2012) DOI: 10.35834/mjms/1337950503
No abstract available
Back to Top